Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 37, NWS Denver/Boulder, CO

June 8, 2010Elbert County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 8, 2010, 8:59 PM MDT for Elbert County, Colorado. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2010, 8:59 PM MDT (02:59 UTC)
Expired
Jun 8, 2010, 9:24 PM MDT
In force
25 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Elbert County, CO

The radar

The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
122 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1963 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WFUS55 KBOU 090259
TORBOU
COC039-090345-
/O.NEW.KBOU.TO.W.0037.100609T0259Z-100609T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
859 PM MDT TUE JUN 8 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO

* UNTIL 945 PM MDT

* AT 859 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES
  NORTHWEST OF KUTCH...OR 24 MILES SOUTHWEST OF LIMON. THIS STORM WAS
  MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KUTCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3911 10405 3911 10406 3913 10406 3917 10395
      3899 10372 3887 10372 3887 10404
TIME...MOT...LOC 0259Z 300DEG 36KT 3905 10401

$$
1 follow-up statement
198 
WWUS55 KBOU 090324
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
924 PM MDT TUE JUN 8 2010

COC039-090333-
/O.CAN.KBOU.TO.W.0037.000000T0000Z-100609T0345Z/
ELBERT CO-
924 PM MDT TUE JUN 8 2010

...THE TORNADO WARNING FOR SOUTHEASTERN ELBERT COUNTY IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO 
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.  HOWEVER...THE STORM WILL 
STILL BE CAPABLE OF PRODUCING HAIL OF ONE QUARTER TO THREE QUARTERS 
INCH IN DIAMETER.

LAT...LON 3911 10405 3911 10406 3913 10406 3917 10395
      3899 10372 3887 10372 3887 10404
TIME...MOT...LOC 0323Z 300DEG 36KT 3893 10374

$$
BARJENBRUCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 8, 6:15 PM MDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 8, 6:15 PM MDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
615 PM MDT TUE JUN 8 2010

UPDATED FOR LATEST HYDROLOGY INFORMATION AND AVIATION SECTION

.SHORT TERM...POST-FRONTAL BNDRY LAYER ENVIRONMENT HAS PRETTY MUCH
CAPPED CONVECTION ON THE PLAINS TODAY. DEWPTS HAVE ALSO CONTINUED TO
FALL OFF WITH EVEN DRIER AIR FLOWS DOWN FM SRN WYO. TRAPPED WAVES ON
SATELLITE ANOTHER INDICATOR THAT MID-LEVELS HAVE BECOME WARMER AND A
BIT MORE STABLE IN THE PAST SEVERAL HOURS AS W-NWLY FLOW ALOFT TURNS
SWLY AS THE FLAT UPPER RIDGE OVER COLORADO SHIFTS EAST. WHILE MOST
AREAS WILL SEE LITTLE IF ANY PCPN/CONVECTION IN THE NEXT SEVERAL
HOURS...LOW-LEVEL S-SELY FLOW SOUTH OF THE PALMER DIVIDE IS PROGGED
TO TRANSPORT +50F DEWPTS UP ALONG THE SRN FTHLS AND ACROSS PARK
COUNTY/SOUTH PARK IN THE NEXT SEVERAL HOURS. BEGINNING TO SEE WEAK
ECHO RETURNS IN THE AREA AS RUC SFC BASED CAPES HAVE SLOWLY
INCREASED IN THE AREA. HOWEVER THERE/S SOME QUESTION AS TO WHEN THE
GUSTY SWLY SFC WINDS IN PARK COUNTY WILL SHIFT TO A SELY COMPONENT
AS MODELS INDICATE BY 00Z. PROBABLY NOT UNTIL THEY DO WILL SEE
DEWPTS RISING AND CONVECTION BECOMING MORE COMMON. STILL BELIEVE WE
WON/T SEE MORE THAN 30 PCT T-STORM COVERAGE IN ZONES 36 AND 37 THRU
03Z THIS EVENING. HOWEVER WITH LOW-LEVEL MOISTURE REMAINING IN PLACE
OVERNIGHT MAY SEE STRATUS AND PATCHY FOG IN SOUTH PARK LATE TONIGHT
AND ERLY WED MORNING. SAME GOES FOR ERN ELBERT AND LINCOLN COUNTIES.
MOIST SELY FLOW OVERNIGHT EXPECTED TO PRODUCE PATCHY FOG AFTER
MIDNIGHT IN THESE AREAS.

FOR WEDNESDAY...SHOULD SEE STEADY WARMING ALOFT WITH THE UPPER RIDGE
MOVING EAST OF THE STATE AND SWLY FLOW STRENGTHENS. AT LOW LEVELS
SOUTH-SELY LOW-LEVEL WINDS ON THE PLAINS WILL ONCE AGAIN ADVECT
MOISTURE UP FM THE TX PANHANDLE RGN THROUGH THE DAY. HOWEVER CLOSER
TO THE FOOTHILLS AND OVER WRN PORTIONS OF THE PALMER DIVIDE...THIS
SAME SLY FLOW PATTERN WILL ONLY DRY AND FURTHER WARM THE AMBIENT
ENVIRONMENT THRU THE DAY. BY AFTERNOON MODELS SHOW A CYCLONE FORMING
IN THE BNDRY LAYER WIND FIELD ON THE PLAINS NORTHEAST OF THE DENVER
METRO AREA. CIRCULATION ABOUT THIS SFC LOW IS FCST TO ADVECT SOME OF
THE JUICIER THETA-E AIR OUT ALONG THE STATE/S ERN BORDER AND UP
AGAINST THE NRN FRONT RANGE LATE IN THE DAY. COMBINATION OF STRONG
DAYTIME HEATING AND THIS INFLUX OF MOISTURE SHOULD RESULT IN
SLIGHTLY BETTER CHANCE FOR T-STORMS UP ALONG THE WYOMING/NEBRASKA
BORDERS. WOULD NOT RULE OUT A SVR STORM OR TWO WITH MID-AFTERNOON
0-3KM CAPE VALUES APPROACHING 3000 J/KG IN THE AREA. LASTLY LOOKING
FOR A 10-15F RISE IN MAX TEMPS OVER THOSE DAY.

.LONG TERM...UPPER LEVEL RIDGE AXIS WILL MOVE EAST OF THE STATE
WEDNESDAY EVENING. AIRMASS WILL BE MOIST AND UNSTABLE WITH CAPES TO
AROUND 2500 J/KG. WARM AIR ALOFT WILL AGAIN CAP MOST CONVECTION BUT
IF ANY CONVECTION DEVELOPS IT WILL HAVE A CHANCE AT BECOMING SEVERE.

FLOW ALOFT WILL BECOME SOUTHWESTERLY THURSDAY AS AN UPPER LEVEL
TROUGH MOVES OVER THE WEST COAST. SURFACE LOW WILL DEVELOP OVER
NORTHEAST COLORADO THURSDAY. A BOUNDARY WILL SET UP OVER NORTHEAST
COLORADO WHERE HOT AND DRY SOUTHWEST WINDS MEET UP WITH MOISTURE
EASTERLY WINDS. HIGHS TO THE WEST OF THE BOUNDARY WILL BE WELL INTO
THE 90S. MEANWHILE NORTH AND EAST OF THE FRONT TEMPERATURES WILL BE
IN THE 80S TO LOWER 90S. WILL KEEP A SLIGHT CHANCE FOR THUNDERSTORMS
IN THE FORECAST THURSDAY AFTERNOON AND EVENING. AIRMASS WILL BE
UNSTABLE OVER THE AREA...PRIMARILY NORTH AND EAST OF THE BOUNDARY.
CONVECTION WILL HAVE A HARD TIME DEVELOPING BECAUSE OF A CAP
NORTHEAST OF THE BOUNDARY AND BECAUSE OF THE DRY AIRMASS SOUTH AND
WEST OF THE BOUNDARY.

UPPER LEVEL TROUGH WILL DEEPEN AS IT MOVES INLAND. BY FRIDAY...IT
WILL BE CENTERED OVER WESTERN PARTS OF GREAT BASIN. A STRONG COLD
FRONT WILL PLOW SOUTH ACROSS EASTERN COLORADO FRIDAY MORNING. THIS
WILL USHER IS MUCH COOLER AIR AND MOISTURE. MODELS PROJECT THE UPPER
LEVEL LOW WILL SPIN OVER THE GREAT BASIN THROUGH SUNDAY. THIS WILL
RESULT IN A SOUTH TO SOUTHWEST FLOW ALOFT. AT THE SURFACE...A COOL
AND MOIST NORTH TO NORTHEAST UPSLOPE FLOW WILL PREVAIL THROUGH THE
WEEKEND. STILL DIFFICULT TO TIME ANY SHORT WAVES THAT WILL ROTATE
AROUND THE TROUGH AND PROVIDE LIFT OVER THE AREA. FOR NOW WILL
BROADBRUSH CHANCE POPS OVER THE FORECAST AREA FRIDAY NIGHT THROUGH
SUNDAY. THE ENTIRE WEEKEND WILL NOT BE RAINY...BUT DO EXPECT A
PERIOD OR TWO OF STRATIFORM RAIN. BECAUSE OF THE CLOUDS AND
MOISTURE...TEMPERATURES WILL BE BELOW NORMAL THIS WEEKEND.

THE TROUGH WILL LIFT NORTH OF THE AREA BY MONDAY. TEMPERATURES WILL
CLIMB BACK TO NEAR NORMAL EARLY NEXT WEEK. ENOUGH MOISTURE WILL
LINGER AROUND THAT A FEW THUNDERSTORMS WILL BE POSSIBLE.

&&

.AVIATION...A FEW T-STORMS HAVE DEVELOPED LATE THIS AFTERNOON OVER
THE FRONT RANGE AND WERE MOVING EAST ACROSS THE I-25 URBAN CORRIDOR
INCLUDING THE DENVER METRO AREA.  MAIN THREAT OF SHOWERS/STORMS
SHOULD BE OVER BY 03Z. FAST STORM MOTIONS SHOULD RESULT IN LIGHT
RAIN ACCUMULATIONS. HOWEVER STORMS MAY STILL PRODUCE SMALL HAIL AND
OUTFLOW WIND GUSTS TO 25KTS. CONDITIONS SHOULD IMPROVE IN THE DENVER
AREA OVERNIGHT AS DRIER AIR MOVES DOWN OFF THE PALMER DIVIDE. ON
WEDNESDAY EXPECTING ONLY A SLIGHT CHANCE OF THUNDERSTORMS IN THE
DENVER AREA AFTER 2100Z.

&&

.HYDROLOGY...RIVERS AND STREAMS STILL RUNNING HIGH FROM SNOWMELT AND
WILL CONTINUE TO DO SO FOR MUCH OF THIS WEEK.  FLASH FLOOD WATCH FOR
BOULDER CREEK HAS BEEN CANCELLED AS CREWS WERE ABLE TO REMOVE
BLOCKAGE FROM CULVERT/BRIDGE STRUCTURE.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLOOD WARNING FOR CACHE LA POUDRE
    RIVER IN WEST CENTRAL WELD COUNTY UNTIL 315 AM MDT THURSDAY.
  FLOOD ADVISORIES FOR RIVERS AND STREAMS IN PORTIONS OF LARIMER...
    BOULDER...GRAND...AND SUMMIT COUNTIES.

BARJENBRUCH/BAKER/MEIER
Hazardous weather outlook, Jun 8, 11:19 AM MDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DENVER CO
1119 AM MDT TUE JUN 08 2010

COZ030>051-091200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1119 AM MDT TUE JUN 08 2010

...WATER LEVELS STILL RUNNING HIGH ON A NUMBER OF HIGH COUNTRY
STREAMS AND CREEKS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A NUMBER OF STREAMS AND CREEKS IN THE MOUNTAINS AND FOOTHILLS IN
NORTH CENTRAL COLORADO SHOULD CONTINUE TO RUN FAST AND HIGH DURING
THE NEXT 24 HOURS AS A RESULT OF THE RAPID HIGH COUNTRY SNOWMELT
DURING THE PAST FEW DAYS. RESTRICTIONS ON RECREATIONAL ACTIVITIES
SUCH AS RAFTING AND TUBING HAVE BEEN PLACED ON SOME OF THE HIGHER
RUNNING CREEKS IN THE FRONT RANGE FOOTHILLS OF NORTHEAST COLORADO.

OTHERWISE EXTENSIVE MORNING CLOUD COVER AND SIGNIFICANTLY COOLER AIR
SHOULD REDUCE TO RISK FOR SEVERE THUNDERSTORMS ACROSS THE OUTLOOK
AREA TODAY. HOWEVER PREVAILING MOIST UPSLOPE FLOW EAST OF THE
CONTINENTAL DIVIDE WILL COMBINE WITH PERIODS OF SUNSHINE LATER TODAY
TO PRODUCE SCATTERED RAIN SHOWERS AND ISOLATED THUNDERSTORMS IN THE
MOUNTAINS AND ACROSS THE NORTHEAST PLAINS OF COLORADO. A FEW LATE
AFTERNOON AND EARLY EVENING THUNDERSTORMS...MAINLY OVER AND ALONG
THE FRONT RANGE...MAY PRODUCE SMALL HAIL AND BRIEF HEAVY RAINFALL.
STRONGER STORMS FORMING OVER THE SOUTHERN FOOTHILLS AND PALMER
DIVIDE EASTWARD TO AROUND LIMON MAY EVEN PRODUCE HAIL UP TO AN INCH
IN DIAMETER. STORMS SHOULD QUICKLY END THIS EVENING WITH SUNSET AND
WITH AN END TO THE MOIST UPSLOPE FLOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS
WEDNESDAY AND THURSDAY. WARMING TEMPERATURES ON WEDNESDAY AND
THURSDAY WILL COMBINE WITH A MOIST AIRMASS ALREADY IN PLACE TO CAUSE
UNSTABLE CONDITIONS. A COLD FRONT WILL MOVE ACROSS NORTHEAST
COLORADO EARLY FRIDAY BRINGING MUCH COOLER TEMPERATURES FRIDAY AND
THROUGH THE WEEKEND. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL ALSO
BRING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS FRIDAY AFTERNOON
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...
SPOTTER ARE STILL ASKED TO REPLY ANY OBSERVATIONS OF HAIL 3/4 INCH
IN DIAMETER OR GREATER....AND ANY HEAVY RAINFALL REPORTS TO THE
NATIONAL WEATHER SERVICE IN BOULDER.

BAKER/MEIER

In the hours before

Special weather statement, Jun 8, 7:41 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
741 PM MDT TUE JUN 8 2010

COZ040-041-045-046-090230-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
741 PM MDT TUE JUN 8 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTHWESTERN ELBERT COUNTY
  NORTHEASTERN DOUGLAS COUNTY
  WESTERN ARAPAHOE COUNTY

AT 740 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 4 MILES SOUTHEAST OF BEVERLY HILLS...OR 22 MILES SOUTH OF
DENVER...MOVING EAST AT 30 MPH. OTHER STRONG STORMS WERE LOCATED
OVER SOUTHEAST AURORA...AND NEAR KIOWA...ALSO MOVING EAST AT
30 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO BUCKLEY
AFB...THE PINERY...SURREY RIDGE...PONDEROSA PARK...PARKER...KIOWA...
FRANKTOWN...ELIZABETH...BEVERLY HILLS...ARAPAHOE PARK...EASTERN
CENTENNIAL AND SOUTHERN AURORA.

LAT...LON 3970 10480 3973 10440 3935 10417 3920 10443
      3935 10483 3952 10491
TIME...MOT...LOC 0140Z 265DEG 28KT 3943 10479

BARJENBRUCH
Local storm report, Jun 8, 8:24 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
824 PM MDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             4 NE FRANKTOWN          39.42N 104.70W
06/08/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 8, 8:32 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
832 PM MDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TORNADO          20 W LIMON              39.27N 104.06W
06/08/2010                   ELBERT             CO   LAW ENFORCEMENT

0819 PM     HAIL             4 NE FRANKTOWN          39.42N 104.70W
06/08/2010  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:41 PM MDTSpecial Weather StatementBOUArapahoe49 min
Jun 8, 7:47 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert43 min
Jun 8, 8:20 PM MDTTornado WarningBOUElbert40 min

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.